# SDR USAA2012052900039

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 93,616 hours, 33,670 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHX  FLT 47  EN ROUTE LIH TO PHX.  AILERONS STIFF- DO NOT RETURN TO CENTER.  REMOVED AND REPLACED CENTERING BEARING ON LATERAL CONTROL FEEL AND TRIM MECHANISM ASSY. OP'S CHECKS GOOD.  RIGGING NOT DISTURBED.
